My husband suffers with a heart condition and keeps loosing his erection

DEAR DEIDRE: AFTER 20 years of marriage and a very fulfilling sex life, my husband keeps losing his erection.

He is on medication for heart problems, after having surgery, and has struggled ever since.


For more advice from Dear Deidre

No issue is too small, too large or too embarrassing. Read our personal replies here.

  • Dear Deidre on Mental Health
  • Dear Deidre on Identity  
  • Dear Deidre on Debt and Money 
  • Dear Deidre on Work
  • Dear Deidre on Health and Wellbeing 
  • Dear Deidre on Addiction

I am 61 and he is 68.

He was prescribed Viagra but it didn’t make a difference – even when the dose was doubled.

I have told him it isn’t a problem but I can’t bear to think this intimate part of our relationship is over.

I know that my husband worries how it will affect us.

DEIDRE SAYS: Yes, his erection issues are almost certainly related to your husband’s heart condition but a problem like this is often worsened by anxiety.

For now, focus on non-penetrative methods of love-making. And tell him to talk to his GP to see if there are alternative drugs he could try.

Get in touch in Deidre

Every problem gets a personal reply, usually within 24 hours weekdays.

Send an email to [email protected]

Or private message us via the DearDeidreOfficial Facebook page.

We change all personal details in our published stories to protect your identity.

He might also find it useful to talk to the British Heart Foundation (bhf.org.uk, 0300 330 3311).

My support pack Solving Erection Problems should help too.

TODAY'S DEAR DEIDRE My husband won't refresh his faded tattoo of my name or renew our vows

DEIDRE'S PHOTO CASEBOOK Patsy's sister looks after daughter Sophie as her drinking worsens

GET IN TOUCH How the page works and how to contact us 

    Source: Read Full Article